Has anyone been perfectly fine during treatment and then after, once you're being driven, get super nauseous? Did I leave too soon?

So I'm on my second week of spravato, but its the first time taking the full dose (3 units). I had a great experience, felt ZERO nausea during the whole treatment. However, once I got in the car and my husband started taking turn after turn on a bumpy brick road I was hit with a sudden wave of extreme nausea, where we had to pull over and lasted about 1 hour.

I know people experience nausea during the treatment but is it common afterwards? I still felt super high, to the point where I held on to my husband to walk to the car, could it be because I left too soon? I'm a total newbie not sure if I should have stayed longer or if this was inevitable because of it being the 1st time I took the higher dose. Advice/experiences welcomed

Posted Jul 2, 2025, 11:19 PM UTC

69

Comments aren't archived yet

This post had 9 comments on Reddit. Comments for this period haven't been loaded into the archive yet.